# SDR ASOA201102348

- Difficulty date: December 12, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 18,761 hours, 12,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN NR 1 CEILING EMERGENCY LIGHT INOPERATIVE.  RELAMPED NR 1 CEILING EMERGENCY LIGHT IAW  AMM 33-51-06, OP'S CHECKED GOOD.
